Please use this identifier to cite or link to this item: http://docs.prosentient.com.au/prosentientjspui/handle/1/10655
Title: Severe opioid toxicity following rupture of an ingested drug balloon in a body packer.
Authors: Karadimos, Darren
Jacob, Matthew
Jacob, Ollapallil
Affiliation: Department of General Surgery, Alice Springs Hospital, Alice Springs, Northern Territory, Australia..
Department of General Surgery, Alice Springs Hospital, Alice Springs, Northern Territory, Australia..
Department of General Surgery, Alice Springs Hospital, Alice Springs, Northern Territory, Australia..
Issue Date: 18-Mar-2019
Citation: ANZ journal of surgery 2019-03-18
URI: http://docs.prosentient.com.au/prosentientjspui/handle/1/10655
DOI: 10.1111/ans.15057
ORCID: https://orcid.org/0000-0001-9545-8265
https://orcid.org/0000-0002-5692-8241
Type: Journal Article
Appears in Collections:NT Health digital library

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.